Couldn't find what you looking for?

TRY OUR SEARCH!

have been on ortho cyclen for a year and no problem. last two months have had insomnia, nausea, anxiety, breakthrough bleeding. decided to stop taking it . can this cause a hormonal imbalance? why all the sudden am i having this problem ?

Loading...

All of this that you are experiencing are common signs that something has messed up with your hormones, from weird moods to breakthrough bleeding. When you were on Ortho cyclen the hormones from birth control pill took over total control of your menstrual cycle and other functions that are regulated by female hormones. Now that you stopped your body found itself in some kind of a withdrawal from extra hormones and it takes some time for it to start to produce its natural hormones the way it used to.
Reply

Loading...

I was on Yasmin for 9 years and stopped taking it 6 months ago. Ever since, I have been extremely lightheaded, having dizzy spells and no energy. I went to my family doctor who sent me to a cardiologist and a neurologist. My blood work all came back normal, my heart is healthy and the neuro wants to put me on anti-depressants, which I am not thrilled about. I also saw my gynecologist. Every doctor has told me that the symptoms have nothing to do with going off of the pill, yet this all started at the same time I stopped taking it.

I am wondering if anyone else has had the same symptoms, and how long they felt this way.
Reply

Loading...